# SDR SWAA2022081240613

- Difficulty date: August 11, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 60,216 hours, 35,641 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Condition: Intermittent
- Location: L/H Wing
- Stage of operation: LD
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT MID POSITION TRANSIT INDICATION INTERMITTANT.   OK TO CONTINUE IAW MEL 27-4-05 SP1 SP2. FAULT CODES 27-81201, 27-53279, & 27-53280.   REMOVED AND REPLACED NR 1 SLAT SENSOR INBD S995 IAW AMM 27-88-11. OPS CHECK GOOD.
